HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Hokkaido University Hospital >
Peer-reviewed Journal Articles, etc >

Nivolumab-induced immune thrombocytopenia in a patient with malignant pleural mesothelioma

This item is licensed under: Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International

Files in This Item:

The file(s) associated with this item can be obtained from the following URL:https://doi.org/10.1016/j.rmcr.2020.101170


Title: Nivolumab-induced immune thrombocytopenia in a patient with malignant pleural mesothelioma
Authors: Sakakibara-Konishi, Jun Browse this author →KAKEN DB
Sato, Mineyoshi Browse this author
Sato, Michiko Takimoto Browse this author
Kasahara, Kohei Browse this author
Onozawa, Masahiro Browse this author
Mizugaki, Hidenori Browse this author →KAKEN DB
Kikuchi, Eiki Browse this author →KAKEN DB
Asahina, Hajime Browse this author →KAKEN DB
Shinagawa, Naofumi Browse this author →KAKEN DB
Konno, Satoshi Browse this author →KAKEN DB
Keywords: Malignant pleural mesothelioma
Nivolumab
Immune thrombocytopenia
Issue Date: 2020
Publisher: Elsevier
Journal Title: Respiratory Medicine Case Reports
Volume: 31
Start Page: 101170
Publisher DOI: 10.1016/j.rmcr.2020.101170
Abstract: Malignant pleural mesothelioma (MPM) is a rare and highly aggressive tumor. Nivolumab showed durable antitumor effect in patients with recurrent MPM and was approved for those patients in Japan in 2018. Immune related adverse event (irAE) is occurred in various organs and is suggestive to be related to better outcome of nivolumab. Frequency of hematological irAE is low and there are few reports about hematological irAE and association between irAE and outcome of nivolumab in patients with MPM. We present a case of recurrent MPM who responded to nivolumab treatment and experienced nivolumab-induced immune thrombocytopenia (ITP). Although high dose dexamethasone was administered and platelet count increased transiently, re-administration of dexamethasone was required to maintain normal count of platelet. The careful and intensive management of ITP treatment is necessary in cases who show no response or relapse to initial glucocorticoids treatment. This is the first report about nivolumab-induced ITP and association with response to nivolumab in MPM.
Rights: https://creativecommons.org/licenses/by-nc-nd/4.0/
Type: article
URI: http://hdl.handle.net/2115/80442
Appears in Collections:北海道大学病院 (Hokkaido University Hospital) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Export metadata:

OAI-PMH ( junii2 , jpcoar_1.0 )

MathJax is now OFF:


 

 - Hokkaido University